# SDR SWAA2024061785641

- Difficulty date: May 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs500b-500c S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL BTW BS 500B TO BS 500C AND BTW STRINGER 26L TO STRINGER 25L AT FWD CARGO COMPARTMENT 2024-295571<[01] REPLACED WEB - INTERCOSTAL LOCATED ON BS 500B BTW BS 500C AND STRINGER 26L BTW STRINGER 25L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02-0G-0 AND DWG 143A7505 SHEET 5 REV B SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB - INTERCOSTAL LOCATED ON BS 500B BTW BS 500C AND STRINGER 26L BTW STRINGER 25L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02-0G-0 AND DWG 143A7505 SHEET 5 REV B SEE INDIVIDUAL SIGN OFF BELOW COMPLETED. RII VERIFIED
